Complete minimal surfaces of arbitrary genus in a slab of 3
Annales de l'Institut Fourier, Volume 46 (1996) no. 2, p. 535-546
In this paper we construct complete minimal surfaces of arbitrary genus in 3 with one, two, three and four ends respectively. Furthermore the surfaces lie between two parallel planes of 3 .
Dans cet article nous construisons des surfaces minimales complètes de genre arbitraire dans 3 ayant un, deux, trois et quatre bouts respectivement et, de plus, les surfaces sont situées entre deux plans parallèles de 3 .
@article{AIF_1996__46_2_535_0,
     author = {Costa, Celso J. and Sim\"oes, Plinio A. Q.},
     title = {Complete minimal surfaces of arbitrary genus in a slab of ${\mathbb {R}}^3$},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {46},
     number = {2},
     year = {1996},
     pages = {535-546},
     doi = {10.5802/aif.1523},
     zbl = {0853.53005},
     mrnumber = {97e:53015},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1996__46_2_535_0}
}
Costa, Celso J.; Simöes, Plinio A. Q. Complete minimal surfaces of arbitrary genus in a slab of ${\mathbb {R}}^3$. Annales de l'Institut Fourier, Volume 46 (1996) no. 2, pp. 535-546. doi : 10.5802/aif.1523. http://www.numdam.org/item/AIF_1996__46_2_535_0/

[1] F.F. Brito, Power series with Hadamard gaps and hyperbolic complete minimal surfaces, Duke Math. Journal, 68 (1993), 297-300. | MR 94d:53012 | Zbl 0787.53007

[2] L.P.M. Jorge and F. Xavier, A complete minimal surfaces in R3 between two parallel planes, Ann. Math., 112 (1980), 203-206. | MR 82e:53087 | Zbl 0455.53004

[3] F.R. Lopez, A non orientable complete minimal surfaces in R3 between two parallel planes, Proc. Am. Math. Soc., 103 (1988). | MR 89f:53009 | Zbl 0662.53008

[4] R. Osserman, A survey of minimal surfaces, Van Nostrand, New York, 1969. | MR 41 #934 | Zbl 0209.52901

[5] H. Rosenberg and E. Toubiana, A cylindrical type complete minimal surfaces in a slab of R3, Bull. Sc. Math., III (1987), 241-245. | MR 88k:53019 | Zbl 0631.53012

[6] A. Zygmund, Trigonometric series, Cambridge University Press, New York, 1968.